The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 13

Volume 13, Issue 1, 2016

 

Art No.
 
Title Author (s)

1

Some New Generalizations of Jensen's Inequality with Related Results and Applications

 

Steven From

2

On the Constant in a Transference Inequality for the Vector-valued Fourier Transform

 

Dion Gijswijt and Jan van Neerven

3

Bartle Integration in Lie Algebras

 

Andreas Boukas and Philip Feinsilver

4

Properties of q-gamma and q-beta functions derived from the q-Gauss-Pólya inequalities

 

Sanja Varošanec

5

Inequalities for the Area Balance of Functions of Bounded Variation

 

Sever S. Dragomir

6

On operators for which T2≥-T*2

 

Messaoud Guesba and Mostefa Nadir

7

Hyponormal and K-Quasi-Hyponormal Operators On Semi-Hilbertian Spaces

 

Ould Ahmed Mahmoud Sid Ahmed and Abdelkader Benali

8

Presentation a mathematical model for bone metastases control by using tamoxifen

 

Maryam Nikbakht, Alireza Fakharzadeh Jahromi and Aghileh Heydari

9

The boundedness of Bessel-Riesz operators on generalized Morrey spaces

 

Mochammad Idris, Hendra Gunawan and Eridani

10

Some interesting properties of finite continuous Cesàro operators

 

Abdelouahab Mansour and Abderrazak Hechifa

11

Credibility Based Fuzzy Entropy Measure

 

G. Yari, M. Rahimi, B. Moomivand and P. Kumar

12

Stability of an Almost Surjective epsilon-Isometry in The Dual of Real Banach Spaces

 

Minanur Rohman, Ratno Bagus Edy Wibowo, and Marjono

13

Robust Error Analysis of Solutions to Nonlinear Volterra Integral Equation in Lp Spaces

 

Hamid Baghani, Javad Farokhi-Ostad and Omid Baghani

14

Partial Semigroup Algebras Associated to Partial Action

 

Bahman Tabatabaie Shourijeh and Sahar Moayeri Rahni

15

Strong Convergence Theorem for a Common Fixed Point of an Infinite Family of J-nonexpansive Maps with Applications

 

Charlse Ejike Chidume, Otubo Emmanuel Ezzaka and Chinedu Godwin Ezea

 

16

Ostrowski Type Fractional Integral Inequalities for Generalized (s,m,φ)-preinvex Functions

 

Artion Kashuri and Rozana Liko

 

17

Hermite-Hadamard Type Inequalities for k-Riemann Liouville Fractional Integrals Via Two Kinds of Convexity

 

R. Hussain, A. Ali, G. Gulshan, A. Latif and K. Rauf

18

On The Rayleigh-Love Rod Accreting In Both Length And Cross-Sectional Area: Forced And Damped Vibrations

 

M.L.G. Lekalakala, M. Shatalov, I. Fedotov, S.V. Joubert

19

Lower and Upper Bounds for the Point-Wise Directional Derivative of the Fenchel Duality Map

 

M. Raissouli, M. Ramezani

20

A Generalization of Viete's Infinite Product and New Mean Iterations

 

Ryo Nishimura

21

Stability of the D-Bar Reconstruction Method for Complex Conductivities

 

S. El Kontar, T. El Arwadi, H. Chrayteh, J.-M. Sac-Épée


2004-2015 Austral Internet Publishing